MathSciNet Relay Station
MathSciNet bibliographic data
MR1963469 (2003m:47051) 47B35 (32A36)
Stroethoff, Karel; Zheng, Dechao Bounded Toeplitz products on the Bergman space of the polydisk. J. Math. Anal. Appl. 278 (2003), no. 1, 125–135.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement